# SDR 8HBR20211108036

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N89226
- Make and model: Cessna 152
- Aircraft serial: 15282682
- Aircraft time: 13,788 hours
- Engine: Lyc O235L2C
- Engine time: 7,415 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: LW18729
- Condition: Burned Out
- Part time: 2,685 hours
- Component: Cylinder, Lyc
- Component part number: 16A26616
- Stage of operation: CL
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT EXPERIENCED POWER LOSS SHORTLY AFTER TAKE OFF AND LANDED AS SOON AS POSSIBLE. UPON REMOVAL OF SPARK PLUGS THERE WAS UNUSUAL FOULING ON CYLINDER #1 BOTTOM SPARK PLUG, LOOKING THROUGH THE SPARK PLUG HOLE OF CYLINDER #1 REVEALED A HOLE BLOWN THROUGH THE PISTON.
